# SDR AALA971863

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710AA
- Make and model: Boeing 727223
- Aircraft serial: 22467
- System (JASC): 2720 · Rudder Control System
- Part: Base Assy
- Part number: STB1304
- Condition: Shorted
- Location: Inst Panel
- Component: Korry
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1321 - AFTER TAKEOFF DFW DURING CLIMB-OUT, SMOKE AND ARCING NOTED FROM RUDDER LOAD LIMITER LIGHT SOCKET.  REMOVED BULB AND REMOVED CANNON PLUG AT REAR OF PANEL AND SMOKE/ARCING STOPPED.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED RUDDER LOAD LIMITER BASE ASSEMBLY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
